Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Taking pill for heavy periods. Problem at the entrance of vagina and cervix. Bleeding. Suggestion?

I am on the pill and take it regularly due to me having heavy periods and having a period most of the time for the last two years I was put on the pill 5 months ago, I recently has an internal scan a week last thursday as I have had problems just inside the entrance of vagina and by my cervix and the next day I bled really heavy and have since I have rang my doctors on the Friday and they told me to continue to take pill as , I had 12 days of the pill left so I did this Friday just gone I rang the doctors as it had been a week and I am still bleeding they said they have had my scan and nothing is wrong and told me to continue the pill as normal and see how it goes I am feeling really drained and fed up as for the last two years this has affected my relationship as I am unable to have sex which I have not for two years also I was previously a very fit person and now I am too tired to do anything please help
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Radiologist 's  Response
Hi,

Any heavy bleeding is a cause for concern and management should not be delayed.
Vaginitis, cervicitis are inflammations that may cause bleeding but not as heavy, you might have prominent vessels in this area causing this problem,
Have yourself checked by a gynecologist or else you will suffer from anemia due to prolonged bleeding. This will really make you weak if anemia sets in.
direct examination in the bleeding areas is the only safe option for now.

Please update for the result of the examination.
Thank you

Dr. Eric
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor